# SDR UALA2009040600989

- Difficulty date: April 3, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Part number: 700129009
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide, Bfgoodrich
- Component part number: 101651303
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW PRESSURE.  LEAKING FROM TOP OF GAUGE FAC THAT WAS BENT.  REPLACED GAUGE.
